# SDR FDEA201008233115

- Difficulty date: August 23, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 53,424 hours, 13,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Part number: A5A70011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APROXIMATELY 0.3" IN LENGTH DURING X-RAY INSPECTION AT   STATION 5-123, LONGERON 1L FORWARD SECTION EDGE. CRACK AT LONGERON 1L AT STATION 5-123 REPAIRED AS PER SRM 53-00-05 FIGURE 201 REVISION 44.  INTERCOASTAL REMOVED AND REPLACED AS PER SRM 51-33-01 REVISION 44.    INTERCOASTAL FABRICATED AS PER DRAWING AFA3121 REVISION AV.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 110.
